| Model Number |
02.12.E0211FR |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
07/23/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Revision surgery after 1 year and 2 months from the primary due to infection.The surgeon performed a washout and revised the poly.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 29 july 2026 02.12.E0211fr tibial insert fixed sphere flex size2/11 mm r e-cross (k202022) lot.2426062: (b)(4) items manufactured and released on 08 october 2024.Expiration date: 20 september 2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with one similar reported event during the period of review.Root cause:infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.